Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||An index theorem for higher orbital integrals|
|Citation:||Mathematische Annalen, 2022; 382(1-2):169-202|
|Peter Hochs, Yanli Song and Xiang Tang|
|Abstract:||Recently, two of the authors of this paper constructed cyclic cocycles on Harish–Chandra’s Schwartz algebra of linear reductive Lie groups that detect all information in the K-theory of the corresponding group C∗-algebra. The main result in this paper is an index formula for the pairings of these cocycles with equivariant indices of elliptic operators for proper, cocompact actions. This index formula completely determines such equivariant indices via topological expressions.|
|Description:||Published online: 17 July 2021|
|Rights:||© The Author(s), under exclusive licence to Springer-Verlag GmbH Germany, part of Springer Nature 2021|
|Appears in Collections:||Aurora harvest 8|
Mathematical Sciences publications
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.